# SDR SWAA2025010877389

- Difficulty date: December 14, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 26,358 hours, 13,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD WEB STA 794-847; RBL 27 HAS CORROSION.<[01] REMOVED SURFACE CORROSION ON DOOR SILL WEBBING AT STA 794-847. REMOVED OVER .015. PART FOUND TO BE OUT OF LIMITS. REF SRM 53-60-15-1A-1.;[02] REMOVED DOOR SILL WEBBING. SRM 51-40-02;[03] LOCATED AND DRILLED NEW THRESHOLD WEB PER SRM 51-40-02;[04] COUNTERSUNK; ALODINED AND PRIMED FASTENER HOLES ONTO NEW THRESHOLD WEB PER SRM 51-40-08; SOPM 20-43-03 AND 20-44-04  INSTALLED NUTPLATES ONTO NEW THRESHOLD WEB PER SRM 51-40-02;[05] INSPECTED WORK ABOVE;[06] OK TO INSTALL AFT CARGO DOOR THRESHOLD WEB;[07] INSTALLED NEW AFT CARGO DOOR THRESHOLD WEB PER SRM 51-40-02;[08] VERIFIED INSTALLED NEW AFT CARGO DOOR THRESHOLD WEB PER SRM 51-40-02
